MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD LEF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD LEF; KNEE COMPONENT
Model Number ETPKN5SL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, when the insert was removed during the tka revision operation, there were clear signs of lipid absorption and participation in the removed insert, causing delamination and pitting.Physician's findings: since this is an early phenomenon within 2 years after surgery, there are concerns about product problems and long-term clinical results.Additional information received on 01/22/2021: allegedly, the patient was revised due to loosening of both the femur and tibial components as well as infection.Additional information received on 01/24/2021: primary operation date is (b)(6) 2018.Additional information received on 01/27/2021: product id's and lot numbers for tibial and femur revised components were obtained.(b)(4).
 
Additional Manufacturer Narrative
Updated initial reporter name and investigation codes.
 
Event or Problem Description
Allegedly, when the insert was removed during the tka revision operation, there were clear signs of lipid absorption and participation in the removed insert, causing delamination and pitting.Physician's findings: since this is an early phenomenon within 2 years after surgery, there are concerns about product problems and long-term clinical results.Additional information received on 01/22/2021: allegedly, the patient was revised due to loosening of both the femur and tibial components as well as infection.Additional information received on 01/24/2021: primary operation date is mar 13,2018.Additional information received on 01/27/2021: product id's and lot numbers for tibial and femur revised components were obtained.Additional information received on 04/29/2021: revision facility and surgeon confirmation.Japan-oc-000000099.

Brand Name
EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD LEF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11334901
Report Number3010536692-2021-00078
Device Sequence Number14480058
Product Code HRY
UDI-Device IdentifierM684ETPKN5SL1
UDI-PublicM684ETPKN5SL1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN5SL
Device Catalogue NumberETPKN5SL
Device Lot Number1722533
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;